# SDR MASA2023021700034

- Difficulty date: February 17, 2023
- Submitted: February 19, 2023
- Operation: Air carrier
- Aircraft: N88328
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000480
- Aircraft time: 17,822 hours, 10,396 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Failed
- Location: Flaps
- Stage of operation: DE
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B

## Discrepancy

FLAP FAIL IN FLIGHT POS 1
CLEARED INHIBITS, BOTH FLAP CHNL BITE PASSED OPS GOOD
